Alert archive / Kansas / Flash Flood Warnings in 2008

Flash Flood Warning 26, NWS Wichita, KS

June 15, 2008Harper County, Kingman County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 15, 2008, 8:48 PM CDT for Harper County, Kingman County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2008, 8:48 PM CDT (01:48 UTC)
Expired
Jun 16, 2008, 12:07 AM CDT
In force
3 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Harper County, KS, Kingman County, KS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.8 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2008-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2008-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 160149
FFWICT
KSC077-095-160545-
/O.NEW.KICT.FF.W.0026.080616T0148Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
848 PM CDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARPER COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1245 AM CDT.

* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

  DOPPLER RADAR ESTIMATED BETWEEN 1 AND 1.5 INCHES OF RAIN HAS 
  FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO
  2 INCHES POSSIBLE.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ANTHONY...ATTICA...BLUFF CITY...CLEVELAND...CORWIN...DANVILLE...
  FREEPORT...HARPER...NASHVILLE...NORWICH...RAGO...RUNNYMEDE...
  SPIVEY...ZENDA...MURDOCK...CRYSTAL SPRINGS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
      3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0148Z 180DEG 0KT 3752 9769

$$

DARMOFAL
2 follow-up statements
000 
WGUS73 KICT 160411
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1108 PM CDT SUN JUN 15 2008

KSC077-095-160545-
/O.CON.KICT.FF.W.0026.000000T0000Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGMAN KS-HARPER KS-
1108 PM CDT SUN JUN 15 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
HARPER AND SOUTHERN KINGMAN COUNTIES...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER EXTREME 
SOUTHERN HARPER COUNTY. ALTHOUGH THE HEAVY RAINFALL HAS ENDED 
FURTHER NORTH ACROSS SOUTHERN KINGMAN AND NORTHERN HARPER COUNTIES.

RADAR ESTIMATED RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IN HARPER
COUNTY...BETWEEN HARPER AND ATTICA LATE THIS EVENING. RAINFALL 
ACROSS THE REST OF THE WARNING AREA RECEIVED IN EXCESS OF ONE TO
ONE AND HALF INCHES IN MANY AREAS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
      3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0408Z 180DEG 0KT 3752 9769

$$

DARMOFAL
000 
WGUS73 KICT 160507
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1207 AM CDT MON JUN 16 2008

KSC077-095-160517-
/O.CAN.KICT.FF.W.0026.000000T0000Z-080616T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINGMAN KS-HARPER KS-
1207 AM CDT MON JUN 16 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR HARPER AND SOUTHERN
KINGMAN COUNTIES...

EXCESS RUNOFF FROM THE EARLIER HEAVY RAIN HAS ENDED OVER THE WARNED 
AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE 
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. 

LAT...LON 3700 9834 3738 9834 3738 9846 3757 9846
      3759 9780 3757 9780 3757 9781 3700 9780
TIME...MOT...LOC 0507Z 180DEG 0KT 3752 9769

$$

DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 7:43 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 15, 7:43 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT SUN JUN 15 2008

.UPDATE...
MESO-UPDATE...STRONG TO LOCALLY SEVERE CONVECTION IS EXPECTED TO
DEVELOP ACROSS PORTIONS OF SOUTH CENTRAL KANSAS...MAINLY WEST AND
SOUTH OF WICHITA...FOR THE REST OF THE EVENING. LATEST MESO DATA
SHOWED RAPIDLY DIMINISHING INHIBITION WHERE AREA OF ACCAS HAS
EXPLODED IN THE LAST HOUR...ACROSS RENO/KINGMAN AND HARPER COUNTIES.
CAPE VALUES AROUND 3000 J/KG IN AREA OF INCREASING LOW LEVEL
MOISTURE CONVERGENCE TO THE SOUTHWEST OF MESO-OUTFLOW BOUNDARY
SHOULD ALLOW CONVECTION TO DEEPEN...WITH STORM MOVEMENT TO THE
SOUTHEAST...AFFECTING AREAS JUST WEST AND SOUTH OF WICHITA. OTHER
STRONG STORMS WILL CONTINUE TO AFFECT FAR SOUTHEAST KANSAS.

KED

&&

.PREV DISCUSSION... /ISSUED 618 PM CDT SUN JUN 15 2008/

AVIATION...
FOR THE 00Z TAF SUITE...COMBINATION OF SYNOPTIC AND
SUB-SYNOPTIC (MESO) BOUNDARIES WILL BE THE FOCUS FOR
CONVECTION THRU THE FIRST PART OF FORECAST VALID PERIOD.
SLOW MOVING COLD FRONT WILL CONTINUE ITS SAG SOUTHWARD
THIS EVENING ACROSS CENTRAL KANSAS...WHILE MESO-OUTFLOW
BOUNDARIES AFFECT SOUTH CENTRAL/SOUTHEAST KANSAS. WILL
CONTINUE TO KEEP VCTS IN ALL TAF SITES THROUGH 06Z...WITH
TEMPO GROUP AT FORECAST ISSUANCE FOR KCNU. AFTER 06Z IT
APPEARS RELATIVELY BETTER CHANCES WILL RESIDE ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS BEFORE PUSHING SOUTH
OF THE AREA TOWARD MONDAY MORNING. OTHERWISE...GENERALLY
VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THRU THE
FORECAST VALID PERIOD.

KED

PREV DISCUSSION... /ISSUED 240 PM CDT SUN JUN 15 2008/

DISCUSSION...

MAIN FORECAST CONCERNS ARE SEVERE WEATHER/FLOODING POTENTIAL THIS
AFTERNOON INTO TONIGHT.

TONIGHT-MONDAY NIGHT:
SURFACE COLD FRONT EXTENDS FROM NWRN KS INTO FAR SERN NEBRASKA THIS
PM. MCS OVER MISSOURI HAS LAID OUT AN OUTFLOW BOUNDARY ACROSS EAST
CENTRAL KS. AIRMASS IS EXTREMELY UNSTABLE IN SERN KS SOUTH OF
OUTFLOW BOUNDARY/FRONT...WHILE CENTRAL/SOUTH CENTRAL KS ARE TRYING
TO RECOVER FROM A SMALLER DECAYING MCS THIS AM WHICH DRIED OUT THE
LOW-LEVELS. WITH WINDS NOW BECOMING SOUTHERLY AREAWIDE...UPPER
60S/LOWER 70S DWPTS SHOULD GRADUALLY WORK NWD INTO S-CNTRL/CENTRAL
KS BY LATE PM/EVE. THIS SHOULD CREATE A VERY UNSTABLE TO EXTREMELY
UNSTABLE AIRMASS AREAWIDE BY 00Z...WITH 35-40KT OF DEEP LAYER SHEAR
SUPPORTIVE OF SUPERCELL STRUCTURES. DAMAGING WINDS/VERY LARGE HAIL
APPEAR THE MAIN THREATS...ALTHOUGH A BRIEF TORNADO IS POSSIBLE GIVEN
THE EXTREME INSTABILITY AND POSSIBLE STORM-BOUNDARY INTERACTIONS.
NEW CONVECTIVE DEVELOPMENT IS UNDERWAY ALONG FRONT IN NRN KS...AND
THE OUTFLOW BOUNDARY MAY ALSO LIGHT UP A FEW SEVERE STORMS THIS
PM/EVE. THE GFS/NAM-WRF BOTH SHOW IMPRESSIVE 1000-850 FN CONVERGENCE
ALONG THE FRONT AS IT WORKS SLOWLY SWD ACROSS OUR AREA LATER THIS
PM/TONIGHT. THEREFORE...WILL CONTINUE TO MAINTAIN A CHANCE OF SEVERE
STORMS LATE THIS PM/EVE IN OUR AREA...WITH HIGHEST POPS IN SERN KS
WHERE DEEPEST MOISTURE WILL RESIDE ON EASTERN EDGE OF WARMER
MID-LEVEL TEMPERATURES. WARM CLOUD DEPTHS OF 3-4KM WILL SUPPORT VERY
EFFICIENT RAINFALL PRODUCING STORMS SO FLASH FLOOD WATCH LOOKS VALID
FOR SERN KS WHERE RECENT FLOODING HAS OCCURRED OR IS STILL ONGOING
ON A COUPLE RIVERS.

AS THE FRONT SLIDES SWD OUT OF KS LATER TONIGHT INTO
MONDAY...PRECIPITATION CHANCES WILL DIMINISH TO SLIGHT CHANCES ALONG
OUR SWRN TIER COUNTIES WITH BETTER RAIN PROSPECTS SHIFTING INTO OKLAHOMA.

TUESDAY-SUNDAY:
UPPER RIDGE WILL REMAIN OVER MEXICO AND THE SRN ROCKIES INTO FRIDAY
WITH WEAK-MODERATE NWRLY FLOW ALOFT OVER KANSAS. NEARLY STATIONARY
FRONTAL BOUNDARY WILL REMAIN FROM THE CENTRAL/SOUTHERN HIGH PLAINS
INTO OKLAHOMA TUES INTO WED BEFORE LIFTING NWD INTO KS THURS/FRI
AHEAD OF A DISTURBANCE IN THE NW FLOW ALOFT. THE HIGHER T-STORM
CHANCES SHOULD REMAIN JUST TO OUR SW TUES-WED BUT WILL KEEP SOME LOW
POPS GOING ESPECIALLY IN OUR SWRN COUNTIES. BY
THURS/FRI...PRECIPITATION CHANCES SHOULD SHIFT NWD UP INTO KS AND
OUR POPS MAY NEED ADJUSTED UPWARD WITH TIME. SLIGHTLY BELOW NORMAL
HIGHS EXPECTED GIVEN EASTERLY COMPONENT MUCH OF THIS TIME PERIOD.
FOR SAT AND SUN...THE MODELS INDICATE THE UPPER RIDGE MAY SHIFT A
BIT NEWD TO ENCOMPASS MORE OF THE CENTRAL/SOUTHERN PLAINS. THIS
SHOULD ALLOW FOR WARMING TEMPERATURES AND LESSER PRECIPITATION
CHANCES FOR THE WEEKEND.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    66  82  62  80 /  40  20  20  20
HUTCHINSON      65  81  61  80 /  40  20  20  20
NEWTON          65  81  59  80 /  40  20  10  20
ELDORADO        65  82  58  79 /  60  20  10  20
WINFIELD-KWLD   66  84  63  80 /  50  20  20  20
RUSSELL         61  80  58  81 /  30  10  10  20
GREAT BEND      63  80  59  80 /  30  10  20  20
SALINA          63  81  61  81 /  30  10  10  20
MCPHERSON       64  81  61  80 /  40  10  10  20
COFFEYVILLE     66  82  61  80 /  90  20  20  20
CHANUTE         66  81  57  79 /  90  20  10  10
IOLA            65  81  57  79 /  90  20  10  10
PARSONS-KPPF    66  81  60  79 /  80  20  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR KSZ070>072-094>096-098>100.

&&
Hazardous weather outlook, Jun 15, 8:09 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT SUN JUN 15 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
809 PM CDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE ENTIRE AREA.
HOWEVER...THE BETTER CHANCE FOR SEVERE WEATHER WILL EXIST THIS
EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. HAIL
UP TO GOLF BALL SIZE AND STRONG DAMAGING WIND GUSTS TO 75 MPH ARE
POSSIBLE. LOCALLY HEAVY RAINFALL COULD ALSO OCCUR WITH ANY STORM.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST KANSAS THROUGH
MONDAY MORNING. PLEASE REFER TO THE LATEST STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON MONDAY...BUT THESE
STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE.

MORE THUNDERSTORM COMPLEXES MAY MOVE THROUGH THE AREA FROM TUESDAY
THROUGH FRIDAY NIGHT. THESE THUNDERSTORM COMPLEXES WILL MAINLY
MOVE THROUGH DURING THE NIGHT...BUT COULD LINGER INTO THE MORNING
HOURS. SOME OF THE STORMS COULD BE STRONG TO SEVERE WITH MORE HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT...MAINLY ACROSS
SOUTH CENTRAL AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/JMC

In the hours before

Special weather statement, Jun 15, 6:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT SUN JUN 15 2008

KSZ100-160015-
LABETTE-
652 PM CDT SUN JUN 15 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE COUNTY...

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR OSWEGO...OR 12 MILES SOUTHEAST OF
PARSONS...AND MOVING SOUTHEAST AT 12 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Special weather statement, Jun 15, 7:46 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
746 PM CDT SUN JUN 15 2008

KSZ082-160115-
KINGMAN-
746 PM CDT SUN JUN 15 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KINGMAN COUNTY...

AT 740 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR ZENDA...OR 14 MILES SOUTH OF KINGMAN...AND MOVING EAST AT 16
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Jun 15, 8:08 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
808 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             2 ESE SPIVEY            37.43N 98.14W
06/15/2008  E0.88 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

JMB
Local storm report, Jun 15, 8:15 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
815 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             2 ESE SPIVEY            37.43N 98.14W
06/15/2008  E1.00 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

JMB
Local storm report, Jun 15, 8:20 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             2 ESE SPIVEY            37.43N 98.14W
06/15/2008  E1.25 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

JMB
Local storm report, Jun 15, 8:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             5 SE ZENDA              37.39N 98.21W
06/15/2008  E1.25 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

JMB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:55 PM CDTSevere Thunderstorm WarningICTHarper, Kingman65 min
Jun 15, 8:42 PM CDTSevere Thunderstorm WarningICTHarper, Kingman63 min
Jun 15, 8:51 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner54 min
Jun 15, 9:20 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner55 min
Jun 15, 9:36 PM CDTSevere Thunderstorm WarningICTHarper54 min
Jun 15, 9:58 PM CDTAreal Flood WarningICTSedgwick, Sumner2 hr
Jun 15, 10:28 PM CDTSevere Thunderstorm WarningICTHarper35 min
Jun 15, 10:31 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick35 min
Jun 15, 10:43 PM CDTSevere Thunderstorm WarningICTCowley, Sumner45 min
Jun 16, 1:13 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery36 min
Jun 16, 7:52 AM CDTAreal Flood WarningICTButler5 hr
Jun 16, 8:29 AM CDTSevere Thunderstorm WarningICTRussell24 min
Jun 16, 9:12 AM CDTSevere Thunderstorm WarningICTBarton, Rice36 min
Jun 16, 9:26 AM CDTSevere Thunderstorm WarningICTBarton64 min
Jun 16, 10:31 AM CDTAreal Flood WarningICTButler, Chautauqua, Cowley, Elk, Greenwood, Labette and 2 more5 hr
Jun 16, 10:57 AM CDTAreal Flood WarningICTReno5 hr
Jun 16, 11:20 AM CDTSevere Thunderstorm WarningICTKingman, Reno55 min
Jun 16, 11:35 AM CDTAreal Flood WarningICTHarvey, Sedgwick5 hr
Jun 16, 12:19 PM CDTAreal Flood WarningICTKingman6 hr
Jun 16, 12:48 PM CDTSevere Thunderstorm WarningICTHarper, Sumner57 min
Jun 16, 1:13 PM CDTAreal Flood WarningICTCowley, Harper, Sumner5 hr
Jun 16, 3:29 PM CDTAreal Flood WarningICTButler, Chautauqua, Cowley, Elk, Greenwood, Labette and 2 more8 hr

Nearby

Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.